Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from weakness, lethargy, body stiffness and low sex drive. Cause and cure?

I am 34 year old. I am suffering from weakness, letharginess and body stifness. If I stand for a while my back body start getting stiff. Even though I take good sleep, I feel sleepy entire day. Due to all this my sexual desire is also decreasing everyday which is effecting my newly married life. Kindly suggest the cure. Thanks in advance.
Asked On : Thu, 25 Apr 2013
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

Firstly you might need to consult an psychiatrist to find out if you have any difficulties in your libido or have other mental health concerns like depression. Otherwise, you have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 25 Apr 2013
I find this answer helpful
Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Welcome to HCM

You have symptoms of weakness, easy fatiguability, stiffness of body, poor sexual drive etc. The symptoms may be occurring due to mild form of depression. Second reason may be depressive symptoms predisposed by poor sexual performance. As per my opinion you should visit a psychiatrist for expert opinion. Get your vitamin B12 levels done as low vitamin B12 may be a cause of lathery and weakness. Drugs of SSRI and SNRI class are very useful in depression and anxiety.

Dr. Seikhoo Bishnoi, MD
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor